# SDR EISA97109

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, EPR NR 3 ROSE TO 2.9 WITH NORMAL N1.  NR 1 AND NR 2 NORMAL INDICATION.  REMOVED AND REPLACED INDICATOR.  OPS CHECK GOOD.  (M)
